# SDR C2XA01TY108

- Difficulty date: September 6, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FLOOR GUSSET LOCATED AFT OF THE COCKPIT ENTRANCE STEP WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION AROUND THE RIVETS.  MAINTENANCE TREATED THE CORRODED AREAS AND REMOVED AND REPLACED THE RIVETS IAW EMB-145 SRM 51-40-02 AND CPM 51-21-04, 05 & 06.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
